MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 RECLAIM ASSEMB TOOL ADAPT 95MM; RECLAIM INSTRUMENTS : INSERTION DEVICES

DEPUY IRELAND - 9616671 RECLAIM ASSEMB TOOL ADAPT 95MM; RECLAIM INSTRUMENTS : INSERTION DEVICES
Catalog Number 297500615
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Reclaim instrument is missing a spring and requires replacement.Also, corail adaptor extractor piece is damaged and requires replacement.(b)(4).Patient consequence? : no.Is the information being submitted for this complaint all the details that are known/available regarding this event? : yes.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: examination of the returned instrument confirmed the complaint.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
RECLAIM ASSEMB TOOL ADAPT 95MM
Common Device Name
RECLAIM INSTRUMENTS : INSERTION DEVICES
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key7521980
Report Number1818910-2018-59858
Device Sequence Number16477167
Product Code LXH
UDI-Device Identifier10603295155973
UDI-Public10603295155973
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number297500615
Device Lot NumberSO2002382
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/12/2018
Initial Date Received by Manufacturer 04/23/2018
Supplement Date Received by Manufacturer07/12/2018
07/13/2018
Initial Report FDA Received Date05/17/2018
Supplement Report FDA Received Date07/13/2018
07/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1